# SDR 20000619AP014

- Difficulty date: March 26, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N416EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19287
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 635 - MCI - LOWER AFT CARGO SMOKE DETECTOR LIGHT INOPERATIVE.  RELAMPED SMOKE DETECTOR.  (M)
